# SDR SWAA2013071518199

- Difficulty date: July 4, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 27,560 hours, 16,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR STABILIZER STATION 88.5 - 89.5. REPAIRED SKIN IAW SRM.
